# SDR ASAA2021111436627

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 41,086 hours, 12,004 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P P/RST LIGHT ON AUTOLAND ANNUNCIATOR PANEL ILLUMINATED. GROUNDED - YES. FMC'S NO FAULTS, DFCS-CURRENT STATUS-PASS. ADIRS L&R-NO FAULTS. A/P WARNING LIGHT ON AND COULD NOT BE RESET. DURING DFCS BITE-STATUS-AUTOPILOT TEST 11.62 A/P WARNING LIGHT ON BOTH ANNUNCIATORS REMAINED ON. DURING SHAKEDOWN OF WIRES BEHIND FCC-A, BOTH A/P WARNING LIGHTS EXTINGUISHED. SUSPECT WIRING PROBLEM ON E1-1 RACK. RANG OUT AND MERGED WIRING ON E1-1 REF LOG PAGE # 60205804 FOR CONNECTOR D235 DEFECT. VISUAL INSPECTION OF ALL WIRING ON E1-1 SHELF RESULTED IN NO DEFECTS FOUND. REPLACED CONNECTOR D235 ON L/P 60205805, REF MIG-2C'S  FOR E1-1 RACK ACCESS, REMOVAL, INSTALLATION, AND LRU OPS TESTS.
